Mathematical modeling of the pure bending for the multimodulus aviation material beam at creep conditions

Cover Page
  • Authors: Kuznetsov E.B., Leonov S.S.
  • Issue: No 1 (2015)
  • Pages: 111-122
  • Section: Articles
  • URL: http://journals.rudn.ru/engineering-researches/article/view/5261
  • Retraction date: 08.11.2019
  • Retraction reasons description:

    The reason for the article retraction is redundant publication  article "Pure Bending for the Multimodulus Material Beam at Creep Conditions", published in the journal "Bulletin of the South Ural State University. Series: Mathematical Modeling and Programming ” 2013. Vol. 6. No. 4. P. 26-38

Abstract


The paper deals with the solution of pure bending of rectangular beam AK4-1T at constant temperature loaded constant bending moment. The research of construction for creep and long-term strength with the whole distribution pattern of the stress until the beginning of destruction considered. The numerical calculation of the problem is solved with the equations of the energy variant of the theory of creep, as well as the method of the solution continuation with respect to a parameter and the best parameterization, using four methods of numerical integration of ordinary differential equations: Euler method, Euler-Cauchy method, fourth-order Runge-Kutta method and fourth-order Adams method. The paper also considers comparison of two methods for the solution of the numerical results and a comparison of the numerical solutions with the experimental data as well.

E B Kuznetsov

Moscow Aviation Institute (National Research University) (MAI)

Email: kuznetsov@mai.ru
803 “Differential Equations” department

S S Leonov

Moscow Aviation Institute (National Research University) (MAI)

Email: powerandglory@yandex.ru
803 “Differential Equations” department

Views

Abstract - 124

PDF (Russian) - 18


Copyright (c) 2015 Кузнецов Е.Б., Леонов С.С.

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.